Guelph health officials and the police department are warning residents of “extremely potent” white fentanyl that is making its way around the city.
Police said three overdoses caused by the opioid were reported on Wednesday, but it’s unclear if any of them were fatal.
READ MORE: 2 pickup trucks damaged, 1 stolen at east-end business, Guelph police say
The Wellington Guelph Drug Strategy describes white fentanyl as having icing sugar consistency and seems to be extremely potent.
They said overdose symptoms include rigid muscles and limbs and clenching.
BELOW: Body cameras show triple fentanyl overdose and naloxone rescue
Officials are reminding drug users to carry naloxone, never use drugs alone and start with a low dose when using a new batch.
- Nova Scotia flu cases rise as vaccination campaign gets underway
- What is ‘advance directive,’ the principle at heart of Ottawa’s new MAID law?
- New Canadian minimally invasive robotic procedure could revolutionize AFib treatment
- ‘Is this symptom normal?’: AI tool for patient questions rolls out in New Brunswick
More information can be found on Guelph’s health authority’s website.
Comments
Want to discuss? Please read our Commenting Policy first.